By Sarah Calams
Thank you for reading this post, don't forget to follow and signup for notifications!
FLAGLER COUNTY, Fla. — A deputy was driving home after shift when he noticed a vehicle driving erratically on a highway. As he was able to catch up to the vehicle, he quickly noticed things weren’t right.
Flagler County Sheriff’s Master Deputy Brad Stogdon noticed the driver was slouched down in his seat and shaking rapidly, FOX35 Orlando reported. Stogdon quickly realized the man needed medical aid: “His eyes were rolling in the back of his head, which is usually an indication of an overdose or something along those lines.”
That’s when Stogdon broke a window to help the man.
“When I felt for a pulse, he didn’t have a pulse … he wasn’t breathing. He started to turn blue pretty rapidly,” he recalled.
The deputy administered Narcan and performed CPR on the driver. Moments later, another deputy and EMS arrived on scene to administer a second dose of Narcan. The man, who regained consciousness, was transported to a hospital and is expected to recover fully, according to the report.
Stogdon said he’s grateful he was in the right place at the right time: “Whether we’re on the clock or off the clock, we’re always looking to help. If you see somebody driving recklessly … try to contact law enforcement as soon as possible so we can take some kind of enforcement action.”